Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    Chores Done.
    avatar
    Demons2011 posted:
    Banking is done, son will have a little bit more money in his account (college students love their parents.).
    Groceries bought and put away. The prices, yikes!
    Time to relax and watch Husker football. Win or Lose (boo), so glad college football is back. So much more heart and enthusiasm than the Pro level. Though I'll take that too!
    Reply
     
    avatar
    behapppy118 responded:
    Hey! I'm glad to see you back and that you got somethings done. The accomplishment must feel good.

    Hope to keep hearing good things.
    So, this is my life. And I want you to know that I am both happy and sad and I'm still trying to figure out how that could be.
    - Stephen Chbosky
     
    avatar
    alaska_mommy responded:
    D, welcome back! Glad to hear you got some stuff done!
    Yeah groceries are bad, the prices get worse all the time!


    Helpful Tips

    Sexual Problems from Meds..What to do!Expert
    Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
    Was this Helpful?
    30 of 41 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.